# SDR SWIA20250422221

- Difficulty date: February 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Lintel
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AFT SIDE-AT CARGO DOOR LINTEL REPAIR, SUSPECT UPPER ANGLE AFT RADIUS TO BE CRACKED.   (C-CHECK RO 04/21/2025)INSTALLED FS 621 - 625 LINTEL ASSY IAW CRJ 200 SRM 51-42-06, 51-42-41, AND 51-42-22. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337, NO WEIGHT CHANGE NOTED
